# SDR DL757960136

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005157
- Condition: Delaminated
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE TRAILING EDGE WEDGE ON THE NR 4 SLAT DELAMINATED IN THE UPPER SKIN.  THERE IS A PREVIOUS REPAIR DOUBLER THAT MEASURES 2 INCHES FORE/AFT AND 10 INCHES WIDE, INSTALLED IN THE DAMAGED REGION.  REPAIRED TRAILING EDGE WEDGE IN ACCORDANCE WITH B757 SRM 51-70-10.
